research centers

Search results: Found 1

Listing 1 - 1 of 1
Sort by

Some properties of weakly open functions in intuitionistic bitopological spaces
بعض خواص الدوال المفتوحه الضعيفه في الفضاءات ألحدسيه ثنائية التبولوجي

Author: Rana Bahjat Yaseen رنا بهجت ياسين
Journal: Tikrit Journal of Pure Science مجلة تكريت للعلوم الصرفة ISSN: 18131662 Year: 2013 Volume: 18 Issue: 3 Pages: 199-205
Publisher: Tikrit University جامعة تكريت


In 2006 Takashi Noiri1 and Valeriu Popa [10] introduced and studied characterizations and properties of weakly open functions in bitopological spaces. In this paper we generalized the concept of weakly open function to an intuitionistic bitopological spaces and we obtain some new characterizations of weakly open functions between intuitionistic bitopological spaces. Moreover, we investigate some properties of these functions comparing with the related functions.

في عام (2006) تكاشي نويري وفاليروي بوبا [10] قدموا ودرسوا خصائص وخواص الدوال المفتوحه الضعيفه في الفضاءات ثنائية التبولوجي.في هذا البحث عممنا هذا المفهوم الى الفضاءات ألحدسيه ثنائية التبولوجي وحصلنا على خصائص جديده للدوال المفتوحه الضعيفه بين الفضاءات ثنائية التبولوجي ألحدسيه وعلاوة على ذلك تحرينا بعض الخواص لهذه الدوال مقارنة بالدوال ذات العلاقة.

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


English (1)

From To Submit

2013 (1)